# SDR SWIA201126293

- Difficulty date: April 5, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 24,675 hours, 19,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 CRACKED AT PARKING BRAKE PUSH PULL ROD.  (C-CHECK)  REPAIRED PER REO.
